# SDR DHL2006873523

- Difficulty date: May 22, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: L/E Slot Vane
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD VANE SLOT HAS INTERIM REPAIR AT STA XOLDI 6.225 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 05-18-06, EO AST060501 DATED 05-06-06.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND.  FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.071") IAW EO AST060501.  CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF EXTERNAL REPAIR DOUBLER IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED EXTERNAL REPAIR DOUBLER IAW EO AST060501, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1 (TORQUE).
